# SDR USAA040841

- Difficulty date: November 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Foreflap
- Part time: 39,004 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, 4 INCH BY 14 INCH AREA DELAMINATION, LT OB FOREFLAP T/E IB END.  DEFECTIVE PART REPLACED WITH IDENT PN.
